# SDR IPXA10M63941

- Difficulty date: December 17, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Engine: Pwa PW4460
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Intermittent
- Location: Door Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENTRY DOOR ELECT OPEN SWITCH INTERMITTENT.
